# SDR VNAA20250715022

- Difficulty date: June 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: CDSP20197C620
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTING (PN: CDSP2019-7C-620) 1EA ACCESS 107 COUNTER AT GALLEY 1.   BRACKET FLOOR FITTING ACCESS 107 COUNTER AT GALLEY 1 WAS REPLACED PER SAFRAN CMM 25-33-96
